Secatoxin

Bromhexin KM 8mg/ml por.gtt.sol.1x20ml. Bromhexin KM 8mg/ml por Tussirex noční sirup 120ml. Na všechny druhy Bromhexine (BR), guaiafenesin (GUF) and salbutamol (SAL) are formulated as Ventocough syrup (with and without sugar), labeled to contain propyl paraben and sodium benzoate as inactive ingredients. Bromhexine hydrochloride had no mutagenic potential in the bacterial mutation assay and the mouse bone marrow micronucleus test. Bromhexine hydrochloride did not show a tumorigenic potential in the 2-year studies on rats given up to 400 mg/kg, and on dogs given up to 100 mg/kg. Availability Syrup 4 mg/5 ml Bottle of 60 ml Bromhexine – Get up-to-date information on Bromhexine side effects, uses, dosage, overdose, pregnancy, alcohol and more. Learn more about Bromhexine. BROMHEXIN Krewel Meuselb.Tabletten 12mg 20 St. HERMES Arzneimittel GmbH VOMEX A Sirup VOMEX A Sirup. Taille du colis : 100 ml. Prix de base : 87,60 Stoptussin sirup por.sir.1x180ml Bromhexin Berlin-Chemie 12mg/ml por.gtt.sol.30ml. Přípravek se užívá k Please enable JavaScript on your browser. Pro kojence do 1 roku věku: Ambrobene sirup, Mucosolvan junior sirup, Bromhexin sirup. Preparát k ovlivnění obou složek kašle. Stoptussin. Přírodní preparáty. secatoxin

Bromhexin Bronchipret Brufen Bruno Banani Brush Baby BrushArt Doktor Sirup Dolce Gabbana DonnaHAIR Dooky Dorithricin Dospinox Doudou Bromhexine (Bisolvon) should be avoided in patients allergic to this medicine. The symptoms of an allergy are: Swelling of the face, Itching, The difficulty to breathe. Swelling of the tongue; Tell your doctor if you have any of the above symptoms. Do not use bisolvon cough syrup if you are allergic to any of the ingredients of bisolvon. Pret: 28,50 Lei – extract uscat din Hederae folium (frunze de iedera), expectorant si spasmolitic – Indicatii:Prospan sirop este un medicament pe bază de See full list on medicoverhospitals.in BISOLVON KIDS SIRUP mengandung zat aktif Bromhexine. Zat aktif ini digolongkan sebagai agen mukolitik yaitu obat yang berfungsi mengencerkan dahak. Obat ini digunakan dalam pengobatan gangguan pada saluran pernapasan yang disebabkan oleh dahak/mukus yang berlebihan. Bromhexin 12 kvapky KM je bronchosekretolytikum (liek uvoľňuje hlieny pri ochoreniach d chac ch ciest s tvorbou hust ho hlienu). Bromhexin 12 kvapky KM sa použ va pri liečbe ak tnych a chronick ch ochoren priedu iek a pľ c, ktor ch sprievodn m znakom je poru en tvorba hlienu a jeho transport. bromhexin sirup kusen aluminium cikarang Mucohexin bermanfaat untuk mengatasi batuk berdahak karena infeksi saluran pernapasan BROMHEXIN SIRUP – 2-4 mg (2,5-5

BISOLVON EXTRA SIRUP merupakan obat batuk berdahak yang mengandung Bromhexine HCl dan Guaifenesin. Bromhexine bekerja mengencerkan dahak, sedangkan Guaiaphenesine bekerja meningkatkan aliran di sepanjang saluran pernapasan, sehingga efektif meredakan batuk berdahak dan mempermudah pengeluaran dahak pada saat batuk.